Research Repository

New families of alternating harmonic number sums

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2015) New families of alternating harmonic number sums. Tbilisi Mathematical Journal, 8 (2). 195 - 209. ISSN 1512-0139

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: reciprocal binomial coefficients; harmonic numbers
Subjects: FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 07 Jul 2017 01:15
Last Modified: 14 Aug 2017 05:55
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar